# SDR ASOA201000024

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 HAS INDICATIONS NOTED, 2 ON LT AND RT CAP ANGLES BL18 APPROX .2" IN LENGTH 70 PERCENT FSH AND 2 ON RT WEB INBD OF RLB18 WL 59.10 APPROX .2" IN LENGTH 70 PERCENT FSH AND OTBD OF RBL9 WL58.10 APPROX .2" IN LENGTH 70 PERCENT FSH FAILED NDT INSP.  REPAIRED 559 BULKHEAD.
